1 doctor weighed in:

Wednesday night ate dinner, took bactrim (sulfamethoxazole and trimethoprim) [email protected] then took kalertra @7 about 9 i started getting cold, chills, light headache, later that night vomiting.

1 doctor weighed in
Dr. Robert Killian
General Practice

In brief: Flu Season

I do not see a question here.
So, if i miss it please rephrase and ask again. Bactrim (sulfamethoxazole and trimethoprim) allergies are common, especially when HIV positive. But these usually consist of bright red skin and a fever. The symptoms you describe can go along with a rapid vomiting or could be signs of a stomach flu. If you are not HIV positive and are on kaletra for an exposure then all of this together could be meds se.

In brief: Flu Season

I do not see a question here.
So, if i miss it please rephrase and ask again. Bactrim (sulfamethoxazole and trimethoprim) allergies are common, especially when HIV positive. But these usually consist of bright red skin and a fever. The symptoms you describe can go along with a rapid vomiting or could be signs of a stomach flu. If you are not HIV positive and are on kaletra for an exposure then all of this together could be meds se.
Dr. Robert Killian
Dr. Robert Killian
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors